KOPS - Das Institutionelle Repositorium der Universität Konstanz

Towers of complements to valuation rings and truncation closed embeddings of valued fields

Towers of complements to valuation rings and truncation closed embeddings of valued fields

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

FORNASIERO, Antongiulio, Franz-Viktor KUHLMANN, Salma KUHLMANN, 2010. Towers of complements to valuation rings and truncation closed embeddings of valued fields. In: Journal of Algebra. 323(3), pp. 574-600. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2009.11.023

@article{Fornasiero2010Tower-12753, title={Towers of complements to valuation rings and truncation closed embeddings of valued fields}, year={2010}, doi={10.1016/j.jalgebra.2009.11.023}, number={3}, volume={323}, issn={0021-8693}, journal={Journal of Algebra}, pages={574--600}, author={Fornasiero, Antongiulio and Kuhlmann, Franz-Viktor and Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12753"> <dc:contributor>Fornasiero, Antongiulio</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12753"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-15T08:51:12Z</dcterms:available> <dcterms:issued>2010</dcterms:issued> <dc:creator>Fornasiero, Antongiulio</dc:creator> <dc:language>eng</dc:language> <dcterms:bibliographicCitation>First publ. in: Journal of Algebra 323 (2010), 3, pp. 574-600</dcterms:bibliographicCitation> <dc:rights>deposit-license</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-15T08:51:12Z</dc:date> <dcterms:title>Towers of complements to valuation rings and truncation closed embeddings of valued fields</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:creator>Kuhlmann, Franz-Viktor</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">We study necessary and sufficient conditions for a valued field K with value group G and residue field k (with char K=char k) to admit a truncation closed embedding in the field of generalized power series k((G,f)) (with factor set f). We show that this is equivalent to the existence of a family (tower of complements) of k-subspaces of K which are complements of the (possibly fractional) ideals of the valuation ring, and satisfying certain natural conditions. If K is a Henselian field of characteristic 0 or, more generally, an algebraically maximal Kaplansky field, we give an intrinsic construction of such a family which does not rely on a given truncation closed embedding. We also show that towers of complements and truncation closed embeddings can be extended from an arbitrary field to at least one of its maximal immediate extensions.</dcterms:abstract> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Kuhlmann, Franz-Viktor</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto